Publicacions matemàtiques

Publicacions matemàtiques Encontrados 11 registros  La búsqueda tardó 0.00 segundos. 
1.
31 p, 251.9 KB Euler and Navier-Stokes Equations / Constantin, Peter (The University of Chicago. Department of Mathematics)
We present results concerning the local existence, regularity and possible blow up of solutions to incompressible Euler and Navier-Stokes equations.
2008 - 10.5565/PUBLMAT_52208_01
Publicacions Matemàtiques, V. 52 n. 2 (2008) p. 235-265  
2.
21 p, 201.8 KB Sharp growth estimates for dyadic b-input T(b) theorems / Salomone, Stephanie Anne (University of Portland. Department of Mathematics)
The following deals with the T(b) theorems of David, Journé, and Semmes [7] considered in a dyadic setting. We find sharp growth estimates for a global and a local dyadic T(b) Theorem. We use multiscale analysis and Haar wavelets in the local case.
2008 - 10.5565/PUBLMAT_52208_02
Publicacions Matemàtiques, V. 52 n. 2 (2008) p. 267-287  
3.
26 p, 251.5 KB Uniqueness theorems for Cauchy integrals / Melnikov, Mark (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Poltoratski, Alexei (Texas A&M University. Department of Mathematics) ; Volberg, Alexander (Michigan State University. Department of Mathematics)
If µ is a finite complex measure in the complex plane C we denote by Cµ its Cauchy integral defined in the sense of principal value. The measure µ is called reflectionless if it is continuous (has no atoms) and Cµ = 0 at µ-almost every point. [...]
2008 - 10.5565/PUBLMAT_52208_03
Publicacions Matemàtiques, V. 52 n. 2 (2008) p. 289-314  
4.
32 p, 265.0 KB S_4-symmetry on the Tits construction of exceptional Lie algebras and superalgebras / Elduque, Alberto (Universidad de Zaragoza. Departamento de Matemáticas) ; Okubo, Susumu (University of Rochester. Department of Physics and Astronomy)
The classical Tits construction provides models of the exceptional simple Lie algebras in terms of a unital composition algebra and a degree three simple Jordan algebra. A couple of actions of the symmetric group S4 on this construction are given. [...]
2008 - 10.5565/PUBLMAT_52208_04
Publicacions Matemàtiques, V. 52 n. 2 (2008) p. 315-346  
5.
17 p, 209.1 KB Sobolev inequalities with variable exponent attaining the values 1 and n / Harjulehto, Petteri (University of Helsinki. Department of Mathematics and Statistics) ; Hästö, Peter (University of Oulu. Department of Mathematical Sciences)
We study Sobolev embeddings in the Sobolev space W1,p(·) (Ω) with variable exponent satisfying 1 6 p(x) 6 n. Since the exponent is allowed to reach the values 1 and n, we need to introduce new techniques, combining weak- and strong-type estimates, and a new variable exponent target space scale which features a space of exponential type integrability instead of L∞ at the upper end.
2008 - 10.5565/PUBLMAT_52208_05
Publicacions Matemàtiques, V. 52 n. 2 (2008) p. 347-363  
6.
11 p, 132.5 KB Pullbacks and universal catenarity / Jarboui, Noômen (University of Sfax. Department of Mathematics) ; Jerbi, Ayada (University of Sfax. Department of Mathematics)
This paper deals with the universal catenarity of a pullback construction ring. It seeks necessary and sufficient conditions for such a pullback to have the universal catenarity, improving some known results. [...]
2008 - 10.5565/PUBLMAT_52208_06
Publicacions Matemàtiques, V. 52 n. 2 (2008) p. 365-375  
7.
35 p, 299.4 KB On the behaviour of the solutions to p-Laplacian equations as p goes to 1 / Mercaldo, A. (Università degli Studi di Napoli "Federico II". Dipartimento di Matematica e Applicazioni "R. Caccioppoli") ; Segura de León, S. (Universitat de València. Departament d'Anàlisi Matemàtica) ; Trombetti, C. (Università degli Studi di Napoli "Federico II". Dipartimento di Matematica e Applicazioni "R. Caccioppoli")
In the present paper we study the behaviour as p goes to 1 of the weak solutions to the problems 8 <− div p −2 ∇up = f in Ω : up = 0 on ∂Ω, where Ω is a bounded open set of RN (N ≥ 2) with Lipschitz boundary and p > 1. [...]
2008 - 10.5565/PUBLMAT_52208_07
Publicacions Matemàtiques, V. 52 n. 2 (2008) p. 377-411  
8.
21 p, 212.5 KB Convergence of an entropic semi-discretization for nonlinear Fokker-Planck equations in Rd / Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gualdani, M. P. (University of Texas at Austin. Department of Mathematics) ; Jüngel, A. (Technische Universität Wien (Alemanya). Institut für Analysis und Scientific Computing)
A nonlinear degenerate Fokker-Planck equation in the whole space is analyzed. The existence of solutions to the corresponding implicit Euler scheme is proved, and it is shown that the semi-discrete solution converges to a solution of the continuous problem. [...]
2008 - 10.5565/PUBLMAT_52208_08
Publicacions Matemàtiques, V. 52 n. 2 (2008) p. 413-433  
9.
23 p, 248.2 KB Espaces twistoriels et structures complexes non standards / Deschamps, Guillaume (Université de Bretagne Occidentale)
In this article we use the twistor theory in order to build "non standard" complex structures (with a meaning which we define) on the products of 4-manifolds with the sphere of dimension two. To that end, we enumerate the set of complex surfaces whose twistor space is C∞-trivial. [...]
2008 - 10.5565/PUBLMAT_52208_09
Publicacions Matemàtiques, V. 52 n. 2 (2008) p. 435-457  
10.
13 p, 159.8 KB A characterisation of plane quasiconformal maps using triangles / Aramayona, Javier (University of Warwick (Gran Bretanya). Mathematics Institute) ; Haïssinsky, Peter (Université de Provence (France))
We show that an injective continuous map between planar regions which distorts vertices of equilateral triangles by a small amount is quasiconformal.
2008 - 10.5565/PUBLMAT_52208_10
Publicacions Matemàtiques, V. 52 n. 2 (2008) p. 459-471  
11.
30 p, 326.5 KB Techniques complexes d'étude d'E.D.O. / Cerveau, D. (Institut de Recherche en Mathématiques de Rennes 1) ; Garba Belko, D. (Université Abdou Moumouni (Niger). Faculté des Sciences) ; Meziani, R. (Université Ibn Tofail (Marroc). Département de Mathématiques)
We relate some properties of complexifications of real analytic foliations with problems such that existence of first integrals or convergent normalizations. Holomorphic diffeomorphisms having an invariant real foliation play a crucial role.
2008 - 10.5565/PUBLMAT_52208_11
Publicacions Matemàtiques, V. 52 n. 2 (2008) p. 473-502  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.